Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on the Regimen now for a little over 3 months and I think im doing everything correctly except for the face my face gets soooooo red. I have really fair sensitive skin so I use Cetaphil sensitive skin cleanser bar the bp gel and I use Cetaphil moisturizing lotion but am now trying Aveeno ultra calming for the first day today. I dont know what to do anymore to get rid of all this redness does anyone have any advice. I would really apreciate it

Share this post


Link to post
Share on other sites

hmm..... I say wait 2 weeks (using the Aveeno stuff) and if it doesn't help, you could try switching products. If none of your products work, then maybe you should see a dermatologist and see what she recomends. Hope I helped!

Share this post


Link to post
Share on other sites

Maybe less bp.

If I remember right, the Cetaphil bar is antibacterial (?), so maybe just get the basic Cetaphil gentle cleanser and see if that helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×